MAUDE Adverse Event Report: TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported while in use on a patient, product fell apart while readjusting on patient.No patient injury was reported.
 
Additional Manufacturer Narrative
Visual findings observed the belt is ripped through the strap area.The rip appears clean, with no fraying, uneven tearing, or visible material weakness in adjacent areas.No abnormalities noted in surrounding stitching, loops, or seams.Velcro fasteners and loops are in good condition and show normal signs of use, with no apparent damage or detachment.Evaluation found the tear at the strap attachment appears consistent with force-related separation rather than a defect in assembly or material integrity.When the sensor was tested with an in-house alarm, the sensor passed all functional testing despite being torn in the strap area.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states ensure all parts of the system are operational before leaving the patient unattended.Failure to follow the instructions could result in serious injury.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands the need to call for assistance before exiting the chair and how to self-release.Additionally, the precautions section indicates that this product is a non-invasive way to monitor patient movement.This device does not prevent falls and is not a substitute for good nursing and regular visual monitoring.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23605490
Report Number2182318-2025-00101
Device Sequence Number9444853
Product Code KMI
UDI-Device Identifier10190676006288
UDI-Public10190676006288
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399L
Device Catalogue Number8399L
Device Lot Number5169T140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown